# SDR CALA2024031100690

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 74,342 hours, 30,308 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: C60AA0062
- Part serial: 1715
- Condition: Faulty
- Location: Yellow Hyd, W/W
- Part time: 149,049 hours, 143,595 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW SYSTEM RESERVOIR LO LEVEL ECAM. CREW FOLLOWED QRH,, YELLOW EDP OFF, PTU OFF. CREW REPORTS YELLOW RESERVOIR LEVEL AT BOTTOM OF SERVICING BAND ON ECAM. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CHECK YELLOW RESERVOIR LEVEL. SERVICE. CHECK AIRCRAFT FOR SIGNS OF HYD LEAKS. REF AMM29-00-99 MX REPORTS QUANTITY APPEARS TO BE ADEQUATE AND MAY BE INDICATION ISSUE ONLY. EFS TO CONFIRM SWITCH, REMOVAL OF THE LOW LEVEL SWITCH OF THE YELLOW HYDRAULIC RESERVOIR AS PER AMM 29-13-41-000-004 AND INSTALLATION AS PER AMM 29-13-42-400-004 OK TO SERVICE.
